# SDR 2017FA0000026

- Difficulty date: December 28, 2016
- Submitted: January 25, 2017
- Operation: General aviation
- Aircraft: N903NS
- Make and model: Cessna 172M
- Aircraft serial: 17267441
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Processor
- Part number: PTA20B
- Condition: Burned Out
- Location: Camera Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT EXPERIENCED AN ELECTRICAL BURNING ODOR DURING FLIGHT.   THE ODOR ORIENTED IN THE VICINITY OF THE CAMERA SYSTEM'S COMPUTER.  PILOT DISENGAGED THE CIRCUIT BREAKER AND OBSERVED AN IMMEDIATE DISSIPATION OF THE ELECTRICAL ODOR.  PILOT PERFORMED A NORMAL LANDING WITHOUT FURTHER OCCURRENCE.  PILOT ALSO REPORTED THAT THE FAULTY COMPONENT WAS ISOLATED TO THE CAMERA SYSTEM'S COMPUTER PROCESSOR.
